|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
during night stomach is pain and abdomen is uncomfortable with co many fart.
i already taken 2weeks for controloc and 3 weeks for duspatalin 135 mg
Greetings! Thank you for your questions.
The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. For your information, as with all medications, you may experience some side effects from the medication that you can be aware of such as flatulence, nausea, diarrhea, bloating, dry mouth, difficulty sleeping (insomnia), dizziness and constipation . Not everyone experiences it. This is not a cause for concern. However, if this problem persists, you may need to consult a doctor so that further examination can be done as well as alternative treatment can be given if needed.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor for full examination . You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.